# SDR V0XD20210729002

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT, THE FLOOR WEB IS CRACKED AT THE OUTBOARD AFT CORNER OF THE ADG PUMP MOUNT BRACKET. CORRECTIVE ACTION: CUT OUT DAMAGE, FAQBRICATED AND INSTALLED REPAIR PARTS (670-53-11-509-7 DOUBLER, 670-53-11-509-2 CLEAT) IAW BOMBARDIER REO 670-53-11-509 REV E DATED 2018-02-08.
